# SDR FDEA201812053431

- Difficulty date: December 5, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,606 hours, 16,835 cycles
- Engine: Ge CF680C2D1F
- Engine time: 69,044 hours, 13,892 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDIS  618     79-20  7309     05DEC18  SIN  OPEN  U  LOGPAGES:1957706  # 2  LOW OIL QTY. WENT TO 1, SHUT DOWN #2 ENG RTN  TO SINGAPORE . DECLARE EMERGENCY . AUTOLAND RWY 02C  , CLR  WIND  0.5007 KTS. INSTALLED #2 ENGINE PER W/C 71T0902-GE                                 FACT 11DEC18 23:06   SIN                                                                 COMPLIED WITH W/C 29T0302, W/C 7110000-00-90, W/C                                 7110000-00-91, W/C 7110000-10-99, W/C 79T0202, W/C                                71T0101-GE. ENGINE RUN PERFORMED BY 244510 AS PER                                 MD-11 JRH. OPS TEST PER AMM 71-00-00-700-809 FOUND                                SATIS.
